Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Crohn's disease, taking asacol, hair fall, taken prepecia, started losing hair again. Can use follihair?

Sir, I am a patient of Crohns disease which is very mild and I go to toilet twice in a day max...I am taking Asacol for that.... I have been suffering from hair fall from last 2/3 years and I was prescribed Prepecia by my doctor. It has been close to 5 months I am taking Propecia .. initially it worked like wonder and arrested the hair fall quickly, however from last one month the shedding has been started again and I am loosing the hair again. I am also seeing Dr. Batra clinic who prescribed me of FolliHair? I would like to know your views?
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi the medicines used for crohns disease or the stress associated with it can cause the hair can be cured by using follihair can be safely used in crohns disease.along with it use keratone hair oil and triclenz shampoo weekly twice .use a antidepressive also to decease hair loss
Answered: Mon, 28 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor